Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

22 Publikationen

2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916474
Asymptotic Analysis of Symmetric Functions
Götze F, Naumov A, Ulyanov V (2017)
JOURNAL OF THEORETICAL PROBABILITY 30(3): 876-897.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2907440
Color dipole picture of deep inelastic scattering, revisited
Kuroda M, Schildknecht D (2016)
International Journal of Modern Physics A 31(30): 1650157.
PUB | DOI | WoS | arXiv | Inspire
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906735
Strong asymptotic arbitrage in the large fractional binary market
Cordero F, Perez-Ostafe L (2016)
MATHEMATICS AND FINANCIAL ECONOMICS 10(2): 179-202.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917096
Asymptotic spectra of matrix-valued functions of independent random matrices and free probability
Götze F, Kösters H, Tikhomirov A (2015)
RANDOM MATRICES-THEORY AND APPLICATIONS 4(2): 85.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2635882
Asymptotic expansions in the CLT in free probability
Chistyakov G, Götze F (2013)
Probability Theory And Related Fields 157(1-2): 107-156.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2560231
Refined best reply correspondence and dynamics
Balkenborg D, Hofbauer J, Kuzmics C (2013)
Theoretical Economics 8(1): 165-192.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2661037
UNIVERSALLY TYPICAL SETS FOR ERGODIC SOURCES OF MULTIDIMENSIONAL DATA
Krüger T, Montufar G, Seiler R, Siegmund-Schultze R (2013)
KYBERNETIKA 49(6): 868-882.
PUB | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501985
Uniform asymptotic bounds for the heat kernel and the trace of a stochastic geodesic flow
Albeverio S, Hilbert A, Kolokoltsov V (2012)
Stochastics An International Journal of Probability and Stochastic Processes 84(2-3): 315-333.
PUB | DOI | WoS
 
2011 | Diskussionspapier | Veröffentlicht | PUB-ID: 2900952
Refined best reply correspondence and dynamics
Balkenborg D, Hofbauer J, Kuzmics C (2011) Working Papers. Institute of Mathematical Economics; 451.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1633336
Stochastic tamed 3D Navier-Stokes equations: existence, uniqueness and ergodicity
Röckner M, Zhang X (2009)
Probability Theory and Related Fields 145(1-2): 211-267.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635914
Nonlinear Stability of Rotating Patterns
Beyn W-J, Lorenz J (2008)
Dynamics of Partial Differential Equations 5(4): 349-400.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607379
Freezing solutions of equivariant evolution equations
Beyn W-J, Thümmler V (2004)
SIAM Journal on Applied Dynamical Systems 3(2): 85-116.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1606337
Exchange energy for two-active-electron diatomic systems within the surface integral method
Scott TC, Aubert-Frecon M, Andrae D, Grotendorst J, Morgan JD, Glasser ML (2004)
APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING 15(2): 101-128.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1613621
Asymptotics of quantum mechanical atom-ion systems
Scott TC, Aubert-Frecon M, Andrae D (2002)
APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING 13(3): 233-255.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1968917
Heavy quark anti-quark free energy and the renormalized Polyakov loop
Kaczmarek O, Karsch F, Petreczky P,, Zantow F, (2002)
Phys.Lett.B 543(1-2): 41-47.
PUB | DOI | WoS | arXiv | Inspire
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615952 PUB | WoS
 
2001 | Diskussionspapier | Veröffentlicht | PUB-ID: 2315253
Approximation of generalized connecting orbits with asymptotic rate
Pampel T (2001) Diskussionspapier - Fakultät für Wirtschaftswissenschaften, Universität Bielefeld.
Bielefeld: Universität Bielefeld.
PUB | PDF
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1622394
Asymptotic distribution of quadratic forms
Götze F, Tikhomirov AN (1999)
ANNALS OF PROBABILITY 27(2): 1072-1098.
PUB | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1628025
Resampling fewer than n observations: Gains, losses, and remedies for losses
Bickel PJ, Götze F, vanZwet WR (1997)
STATISTICA SINICA 7(1): 1-31.
PUB | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1623340
An Edgeworth expansion for symmetric statistics
Bentkus V, Götze F, van Zwet WR (1997)
ANNALS OF STATISTICS 25(2): 851-896.
PUB | WoS
 

Filter und Suchbegriffe

keyword="asymptotic"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung